# SDR COMA2009060190010

- Difficulty date: May 30, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 3,002 hours, 1,929 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF RECEIVED NWS CAUTION MSG.  EMERGENCY DECLARED, A/C LANDED SAFELY AT MCI.  RESET NWS SYSTEM PER FIM RESET PROCEDURE.  NO FURTHER DEFECTS NOTED.
